| Model Number |
1012447-12 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/12/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported complaint appears to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.The additional nc trek balloon dilatation catheter (bdc) referenced in b5 is filed under a separate medwatch report number.
Event or Problem Description
It was reported that the procedure was to treat a mildly calcified, mildly tortuous distal right coronary artery that is 90% stenosed.The 2.50x12mm nc trek balloon dilatation catheter (bdc) was inflated once for five seconds; however, ruptured at 10 atmospheres.Therefore, another 2.50x12mm nc trek bdc was attempted to be inflated; however, ruptured during the first inflation at 10 atmospheres.Another non-abbott device was used to complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.